# SDR QXEA0200893

- Difficulty date: June 15, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,071 hours, 12,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA-CREW SMELLED ABNORMAL SMELL ON FINAL APPROACH. GROUND RAN AIRCRAFT AT VARIOUS POWER SETTINGS AND AT LP AND HP POSITION AIR. ISOLATED BLEED BETWEEN 1 AND 2. NO SMELL NOTED. INSPECTED ACM AREA, NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
